A robust SQP method based on a smoothing lower order penalty function

K. W. Meng, S. J. Li, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

10 Citations (Scopus)


Based on a smoothing approximation of a lower order penalty function and following Facchinei's method of dealing with the inconsistency of subproblems in SQP methods, we present a new robust SQP algorithm for solving a nonlinear constrained optimization problem. The proposed algorithm incorporates automatic adjustment rules for the choice of parameters. Under a new regularity condition at infeasible points, the algorithm is proved to be globally convergent.
Original languageEnglish
Pages (from-to)23-38
Number of pages16
Issue number1
Publication statusPublished - 1 Jan 2009


  • Nonlinear programming
  • Regularity condition
  • SQP method

ASJC Scopus subject areas

  • Applied Mathematics
  • Control and Optimization
  • Management Science and Operations Research


Dive into the research topics of 'A robust SQP method based on a smoothing lower order penalty function'. Together they form a unique fingerprint.

Cite this